| Model Number |
P0819A |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative - service personnel contacted technical service to report that envella bed brakes were not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.It was unknown if any second device was also involved.
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be replaced.Per the baxter service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pm can help make sure of a long, operative life for the unit.Check that the brakes and steering operate correctly.Check that the casters are in good condition; they do not have cuts, are not worn, and have a good amount of tread.Repair or replace the part as applicable.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the bake casters to resolve the reported event.Based on this information, no further action is required.